Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Oscillation criteria for self-adjoint differential systems


Author: William T. Reid
Journal: Trans. Amer. Math. Soc. 101 (1961), 91-106
MSC: Primary 34.30
MathSciNet review: 0133518
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.30

Retrieve articles in all journals with MSC: 34.30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1961-0133518-X
PII: S 0002-9947(1961)0133518-X
Article copyright: © Copyright 1961 American Mathematical Society